On the number of semistar operations of some classes of Pr\"ufer domains
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1485-1495
https://doi.org/10.4134/BKMS.b181216
Published online August 6, 2019
Printed November 30, 2019
Abdeslam Mimouni
King Fahd University of Petroleum \& Minerals
Abstract : The purpose of this paper is to compute the number of semistar operations of certain classes of finite dimensional Pr\"ufer domains. We prove that $|SStar(R)|=|Star(R)|+|Spec(R)|+|Idem(R)|$ where $Idem(R)$ is the set of all nonzero idempotent prime ideals of $R$ if and only if $R$ is a Pr\"ufer domain with $Y$-graph spectrum, that is, $R$ is a Pr\"ufer domain with exactly two maximal ideals $M$ and $N$ and $Spec(R)=\{(0)\subsetneq P_{1}\subsetneq\dots\subsetneq P_{n-1}\subsetneq M, N\,|\, P_{n-1}\subsetneq N\}$. We also characterize non-local Pr\"ufer domains $R$ such that $|SStar(R)|=7$, respectively $|SStar(R)|=14$.
Keywords : star operation, semistar operation, Pr\"{u}fer domain, $Y$-graph spectrum
MSC numbers : 13F05, 13A15
Supported by : The author was supported by KFUPM under research project RG 1413
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd